MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C6

Hamilton Medical AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: upon starting operation of the hamilton-c6, the device fails to reach the programmed tidal volume.The pre-operational check was repeated, and new consumables were installed; however, the issue persisted.The active humidification system was also adjusted, as excessive condensation was suspected of affecting the measurements, but this did not resolve the issue.Despite optimizing the consumable setup, repeating the pre-operational check, and adjusting the humidification, the issue remains unresolved.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
via crusch 8
bonaduz 7402
MDR Report Key50912498
Report Number3001421318-2026-00606
Device Sequence Number17475428
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)190408(240)160021
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown